# SDR UIEA2015072000363

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,702 hours, 16,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK, OFF LIGHT LT PACK BITE MX MESSAGE PACK BITE LT TEMP CTL VLV FAULT LT, 2 TIMES IN 1 HR STBY OK.    R & R LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-12 401.  TESTED OK IAW AMM 21-51-00 501.
